# SDR G1IA20140218001

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N393JW
- Make and model: Beech 200BEECH
- Aircraft serial: BB292
- Aircraft time: 13,000 hours, 13,314 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 100384040
- Part serial: 8213
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED ON APPROACH INTO ANC.  THE FLAP INDICATOR DID NOT SHOW THEN MOVING ALL THE WAY TO APPROACH.  A MEDIC THEN INFORMED US THEY SMELLED SMOKE IN THE BACK.  WE COULD CLEARLY SEE SMOKE IN THE BACK & COULD BY THAT TIME SMELL IT.  ON SHORT FINAL & DECIDED TO LEAVE THE FLAPS WHERE THEY WERE, AFTER LANDING WE TURNED OFF ALL UNNECESSARY ELEC EQUIPMENT & NOTED THAT THE SMOKE SEEMED TO BE DISSIPATING.  AFTER SHUTDOWN WE NOTICED THAT THE FLAPS DID NOT APPEAR TO BE ALL THE WAY IN THE APPROACH POSITION & THE FLAP MOTOR CB WAS POPPED OUT.  MX FOUND THE FLAP MOTOR FAILED & SEIZED.  REPLACED FLAP MOTOR PN 100-384040 & ROTARY ACTUATOR PN 100-524073-1.  FLAP OPERATION & RIGGING WERE CHECKED IAW MM.  ACFT WAS RETURNED TO SERVICE.
